| Model Number |
N/A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported that the stiffening wire in the bard picc bends and cannot be advanced once the stiffening wire is altered.Had to use 3 picc line kits on this patient.Stiffening wire inside picc line bent at a 90 degree approximately 15 cm from hub.Unable to fully thread picc line after wire bent.Had to trim the picc line to where the stiffening wire bent to use picc line.It was reported that three different picc kits with three different material numbers were used.This report addresses the third kit and material number.